# SDR SWAA2012091707705

- Difficulty date: August 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C344838
- Part serial: B5057R
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD MIDFLAP SPINDLE CARRIAGE CORRODED.  REMOVED AND REPLACED SPINDLE CARRIAGE IAW MT.
